On fixed points of periodic self-homeomorphisms of compact topological surfaces

E. Bujalance , Grzegorz Gromadzki

Abstract

n/a
Author E. Bujalance
E. Bujalance,,
-
, Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesTopology Proceedings, ISSN 0146-4124, e-ISSN 2331-1290, (0 pkt)
Issue year2013
Vol41
Pages361-376
Publication size in sheets0.9
Keywords in EnglishRiemann surfaces, automorphisms of Riemann surfaces, fixed points, Fuchsian groups, Hurwitz bound, invariant subsets
Languageen angielski
Score (nominal)5
ScoreMinisterial score = 0.0, 12-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 12-01-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back